# SDR ASAA2015100713390

- Difficulty date: October 7, 2015
- Submitted: October 9, 2015
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 26,891 hours, 8,181 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCK-UP DURING POWER TRANSFER.  ACFT GROUNDED.  COMPLIED WITH QRH PROCEDURE FOR SATCOM LOCK-UP.  SAT PROMPT REAPPEARED.
